ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Majorana fermion t-J model in one dimension

Sen, D and Shastry, BS (1997) A Majorana fermion t-J model in one dimension. In: Journal Of Physics-Condensed Matter, 9 (38). pp. 7963-7979.

[img] PDF
A_Majorana_fermion.pdf - Published Version
Restricted to Registered users only

Download (293kB) | Request a copy
Official URL: http://arxiv.org/abs/cond-mat/9707067


We study a rotation-invariant Majorana fermion model in one dimension using diagrammatic perturbation theory and numerical diagonalization of small systems. The model is inspired by a Majorana representation of the antiferromagnetic spin-1/2 chain, and it is similar in form to the t-J model of electrons, except that the Majorana fermions carry spin 1 and Z(2) charge. We discuss the implications of our results for the low-energy excitations of the spin-1/2 chain. We also discuss a generalization of our model from three species of Majorana fermions to N species; the SO(4) symmetric model is particularly interesting.

Item Type: Journal Article
Publication: Journal Of Physics-Condensed Matter
Publisher: IOP Publishing
Additional Information: Copyright of this article belongs to IOP Publishing.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 11 Feb 2010 07:13
Last Modified: 19 Sep 2010 05:01
URI: http://eprints.iisc.ac.in/id/eprint/18277

Actions (login required)

View Item View Item